MathSciNet Relay Station
MathSciNet bibliographic data
MR242402 68.00 (65.50)
Cockayne, E. J. Computation of Galois group elements of a polynomial equation. Math. Comp. 23 (1969), 425-428; addendum, ibid. 23 1969 no. 106, loose microfiche suppl., B1–B3.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement